# SDR A6WA200640136

- Difficulty date: April 3, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT SIDE FS 640 FRAME DOUBLER IS CRACKED AT STRINGER 10R APPROX 1 INCH LONG.  MAINTENANCE REPAIRED BY PERFORMING JOB CARD 4EOMFG08415 AWAC EO E02/087/453 REV A INSPECTION AND MODIFICATION OF AFT FUSELAGE FRAME AT FS 640 BL 45 BETWEEN STRINGERS 9 AND 12.  (M)
